# SDR 2002UALA00945

- Difficulty date: June 1, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 11,552 hours, 4,262 cycles
- Engine: Iae V2527A5
- Engine time: 14,180 hours, 4,737 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 6A4198
- Condition: Fractured
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO NR 1 ENGINE COMPRESSOR STALL.  CAUSE OF STALL WAS FOUND TO BE LIBERATED SECTION OF HIGH PRESSURE COMPRESSOR (HPC) 5TH STAGE BLADE.  LIBERATION CAUSED DOWNSTREAM DAMAGE, INCREASED TIP CLEARANCE, AND REDUCED SURGE MARGIN OF HPC TO STALL POINT.
